# SDR DALA13055763734

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 36,326 hours, 19,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING, AFT LT AND RT EMERGENCY BATTERIES DID NOT PASS FUNCTIONAL TEST. MAINTENANCE REPLACED THE  BATTERY PACKS IAW AMM 33-51. OPS TESTED OK.
